标题:Some properties of coupled-expanding maps in compact sets
作者:Zhang, X.;Shi, Y.;Chen, G.
作者机构:[Zhang, X] Department of Mathematics, Shandong University, Jinan, Shandong 250100, China;[ Shi, Y] Department of Mathematics, Shandong University, Jin 更多
通讯作者:Zhang, X
通讯作者地址:[Zhang, X]Shandong Univ, Dept Math, Jinan 250100, Shandong, Peoples R China.
来源:Proceedings of the American Mathematical Society
出版年:2013
卷:141
期:2
页码:585-595
关键词:Chaos;Coupled-expanding map;Topological entropy;Topological semi-conjugacy;Transition matrix
摘要:In this paper, some properties of a strictly A-coupled-expanding map in compact subsets of a metric space are studied, where A is a transition matrix. It is shown that this map has a compact invariant set on which it is topologically semi-conjugate to the subshift for A. If the subshift for A has positive topological entropy, then the map is chaotic in the sense of Li-Yorke. Moreover, in the one-dimensional case, the map is at most two-to-one conjugate to the subshift for A and chaotic in the sense of Devaney.
收录类别:SCOPUS;SCIE
WOS核心被引频次:5
Scopus被引频次:5
资源类型:期刊论文
原文链接:https://www.scopus.com/inward/record.uri?eid=2-s2.0-84870537047&doi=10.1090%2fS0002-9939-2012-11339-5&partnerID=40&md5=7e8bb917428041b4d7ffdb1de945f03e
TOP